# SDR SWAA2022111571110

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 61,717 hours, 36,873 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ELECTRIC TRIM INOPERATIVE AFTER TAKEOFF. HORIZONTAL STABILIER TRIM. / [01] -SPEED TRIM FAIL LIGHT ILLUMINATES ON RECALL. -NO C/B?S POPPED. -FAULT MESSAGE 22-11182. (DFCS BITE);[02] R&R STAB TRIM CUTOUT RELAY (R384) OPS CHECK AND CLOSE UP REQUIRED.;[03] PERFORMED FIM 22-13 TASK 813. R&R STAB TRIM CUTOUT RELAY (R384) PER FIM. OPS CHECKS AND CLOSE UP REQUIRED.;[04] REMOVED AND REPLACED STABILIZER TRIM ACTUATOR IAW AMM 27-41-71  AND PERFORMED OPS CHECKS IAW AMM 27-41-00 AND CLOSED UP CENTER PANEL
